• question-icon

    What causes sleeplessness while on Aspirin, Lipitor and Brilinta?

default
Posted on Fri, 3 Jun 2016 in Hypertension and Heart Disease
Question: I have had two stentzs put in about 30 days ago. After being released my doctor put me on Lipitor, 80 mg; Lopressor, 25 mg, and Brilinta 90 mg, in addition to these drugs I am taking: Diovan, 320 mg; Amlopidine Besylate, 5 mg; children aspirin 81 mg.

I now cannot sleep; I wake up with all kinds of thoughts that prevent me to go back to sleep , and I am becoming depressed.

It appears that the new medications are having these effects on me. Can you help my situation.

Thanks,
XXXXXXX
doctor
Answered by Dr. Alexander H. Sheppe 59 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

These medications (Lipitor, 80 mg; Lopressor, 25 mg, and Brilinta 90 mg, Diovan, 320 mg; Amlopidine Besylate, 5 mg; children aspirin 81 mg) are not known to cause depression. Much more likely is you are feeling depressed after suffering heart problems, which are strongly correlated with onset of depression. There have been large clinical trials that show sertraline is effective in these patients. I would ask your doctor about starting this medication at 25mg once daily.

Please remember to rate and close this answer when you are finished and satisfied.

tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Sertraline

doctor1 MD

Hello I started taking 25mg of sertraline over three weeks ago. Had unprotected sex just over two and noticed at the same time that I started...

doctor1 MD

Hi..I have slowly decreased Serlift 50 to 25 mg and now gradually stopped. I am having dizzyness and increased appetite...so is this normal? I am...

doctor1 MD

Hi dr Iv been getting headaches for a couple of weeks now plus feeling week can t sleep probly and can t concentrate and feel sleepy I m on Zoloft...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Alexander H. Sheppe
  • Q - What other medication can show a false positive for Oxazepam and Temazepam?

  • Q - Suggest treatment for premature ejaculation

  • Q - Which genetic test predicts how effective psychiatric medication are at...

  • Q - What causes erectile dysfunction after kegel exercises?

  • Q - Suggest ways to wean off Abilify

  • Q - What do these PFT test results indicate?

  • Q - Suggest treatment for visual hallucinations

  • Q - Suggest treatment for borderline personality disorder

  • Q - How to rule out bipolar disorder?

  • Q - Suggest treatment for withdrawal symptoms of Hydrocodone

backtotop2